# SDR DALA2024122011890

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 78,011 hours, 36,607 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3254 DISC: LAVATORY SMOKE ECAM IN CRUISE WENT OUT IMMEDIATELY AFTER PAX EXITED 1L LAV NO SIGNS OF SMOKE. C/A: INSPECTED 1L LAV FOUND NO DEFECTS AS STATED BY CREW SUSPECT PAX MISCONDUCT. A /C OK FOR SERVICE. (LP: 6665276)
